| Title: | Неаддитивная поляризуемость системы взаимодействующих атомов |
| Authors: | Бальмаков, М.Д. Тулуб, А.В. |
| Issue Date: | 1972 |
| Publisher: | Наука |
| Citation: | Бальмаков, М.Д. Неаддитивная поляризуемость системы взаимодействующих атомов / М. Д. Бальмаков, А. В. Тулуб // Оптика и спектроскопия / АН СССР. - Т. XXXII, вып. 5. - 1972. - С. 871-874. |
| URI: | http://elib.gsu.by/jspui/handle/123456789/26945 |
| Appears in Collections: | Оцифрованный фонд |
Files in This Item:
| File | Description | Size | Format | |
|---|---|---|---|---|
| Бальмаков_Неаддитивная.pdf | 5.81 MB | Adobe PDF | View/Open |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.